Structure of hyperbolic equations with variable coefficients that
Doklady Akademii Nauk, Tome 314 (1990) no. 5, pp. 1072-1075
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_5_a11,
author = {A. H. Hovhannisyan},
title = {Structure of hyperbolic equations with variable coefficients that},
journal = {Doklady Akademii Nauk},
pages = {1072--1075},
year = {1990},
volume = {314},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_5_a11/}
}
A. H. Hovhannisyan. Structure of hyperbolic equations with variable coefficients that. Doklady Akademii Nauk, Tome 314 (1990) no. 5, pp. 1072-1075. http://geodesic.mathdoc.fr/item/DAN_1990_314_5_a11/